# SDR AC2A075815

- Difficulty date: July 9, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N8775
- Make and model: Bolkms BO105S
- Aircraft serial: 775
- Aircraft time: 12,504 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sun Gear
- Part number: 4638304001
- Part serial: 1452
- Condition: Flaking
- Location: M/R Gearbox
- Part time: 673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIVE SIDE TOP CORNER OF TOOTH FLAKING. REPAIRED.
